MathSciNet Relay Station
MathSciNet bibliographic data
MR2876339 05C12 (05C90)
Gao, Xing; Luo, Yanfeng; Liu, Wenwen Kirchhoff index in line, subdivision and total graphs of a regular graph. Discrete Appl. Math. 160 (2012), no. 4-5, 560–565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement